English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Width and flow of hypersurfaces by curvature functions

Calle, M., Kleene, S. J., & Kramer, J. (2011). Width and flow of hypersurfaces by curvature functions. Transactions of the American Mathematical Society, 363(3), 1125-1135.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-6005-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-6008-0
Genre: Journal Article

Files

show Files
hide Files
:
0805.1023v1.pdf (Preprint), 209KB
Name:
0805.1023v1.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
TransAMS363_1125.pdf (Any fulltext), 391KB
File Permalink:
-
Name:
TransAMS363_1125.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Calle, Maria1, Author
Kleene, Stephen J., Author
Kramer, Joel, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: We give a bound on the extinction time for a compact, strictly convex hypersurface in R^{n+1} evolving by a geometric flow where the velocity is given in terms of the curvature. This result generalizes a theorem of Colding and Minicozzi for mean curvature flow solutions to a wider class of flows studied by Ben Andrews. In the proof, we use the concept of the width of a hypersurface, introduced by Colding and Minicozzi. We also extend the result to 2-convex hypersurfaces, using the 2-width.

Details

show
hide
Language(s):
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 360278
Other: arXiv:0805.1023
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Transactions of the American Mathematical Society
  Other : Trans. Amer. Math. Soc.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Providence, R.I. : American Mathematical Society
Pages: - Volume / Issue: 363 (3) Sequence Number: - Start / End Page: 1125 - 1135 Identifier: ISSN: 0002-9947
CoNE: /journals/resource/954925218003